Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 9, Pages 565-569

A Gauss type functional equation

1Department of Mathematics, Technical University, Cluj RO-3400, Romania
2Department of Mathematics, National Technical University, Athens 15780, Greece

Received 30 March 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Silvia Toader, Themistocles M. Rassias, and Gheorghe Toader, “A Gauss type functional equation,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 9, pp. 565-569, 2001.